# SDR SWAA2013031313575

- Difficulty date: March 12, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 39,407 hours, 26,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 100031
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY EXIT SIGN FELL OFF.  RE-SECURED LENS PER AMM.
